# SDR AALA20021764

- Difficulty date: November 20, 2002
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N453AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49558
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FORWARD ENTRY DOOR JAM WEB CRACKED.  INSTALLED DOUBLER PER 53-01 FIG 38.  (M)
